# SDR U5QA2025022060145

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N151JE
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4134
- Aircraft time: 5,449 hours, 2,329 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH WE GOT CAS MESSAGES "LATERAL CONTROL HYD OFF".  MX C/A: PERFORMED INSPECTION OF AILERON WIRING W/IN UNDER WING FLAP BAYS.  NOTED BROKEN WIRE IN LH WING MOST OUTBOARD FLAP BAY (JUST BEFORE AILERON).  REPAIRED WIRE AND PERFORMED SUCCESSFUL OPS CK WITH NO FAULTS NOTED.  REF. GULFSTREAM G450 AMM 20-25-07.
